Accessibility navigation


Fibonacci, Freddie and Fermat the frog

Glaister, E. M. and Glaister, P. (2004) Fibonacci, Freddie and Fermat the frog. Mathematics in School, 33 (3). pp. 31-33.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:5068
Additional Information:0305-7259 Bi-monthly: 5-8 issues per year PITMAN PUBLISHING English

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation